Should I use Polysporin on my new Tattoo??? Yahoo Answers

Aug 14, 2007 · I used A&D ointment on my tat, and so did my husband. His is faded because it is in an area where the sun hits it a lot, while mine is bright as can be. Both were done the same night. So don't worry about what you put on it during the first week, just make sure you put sunblock on it when you are out in the sun to keep it from fading!!…

Is Polysporin ointment bad for tattoos? Yahoo Answers

Apr 03, 2008 · Is Polysporin ointment bad for tattoos? My tattoo artist instructed me to use "Polysporin" on my tattoo while it healed, but I have been told be friends and have seen on other artist's websites that it is very bad for the tattoo, and will cause it to heal inproperly or make the tattoo look bad. ... the other thing you might want to put on is a ...…

Tattoo X

Also, some people may have an allergic reaction to our tattoo pigments (such as red and purple), needles, gloves, etc. If your tattoo begins to show signs of infections, such as glowing dominantly red long after receiving the tattoo or oozing puss, you should consult your physician.** Tattoo X guarantees all our work, as long as we can see that ...…